# SDR 2008UALA05585

- Difficulty date: September 3, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 32,119 hours, 12,481 cycles
- Engine: Iae V2522A5
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Adjust
- Location: R2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  IN FLIGHT, DOOR 2R SHOWS DISARMED ON DOORS PAGE.  DOOR INDICATES ARMED AT DOOR.  FOUND DOOR OUT OF ADJUSTMENT.  PERFORMED DOOR ADJUSTMENT, ALL OPERATIONS ARE NORMAL.. NO REPEATS SINCE ORIGINAL.
